# SDR COMA9710497

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12040442001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C INSPECTION, TASK 419-012 REVEALED A CRACK IN LEFT NACELLE UPPER HALF-FRAME.  REPLACED HALF-FRAME USING AERODESIGN REPORT 2524-2.
